ANAIDA 50MG/500MG TABLET

(strip of 10 tablets)

Dr Reddy's Laboratories Ltd

Composition: Diclofenac 50mg + Paracetamol / Acetaminophen 500mg

strip

Rs.94.05 Rs.95.00 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Diclofenac is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, or painful menses.

How it works

Diclofenac is a non-steroidal anti-inflammatory drug (NSAID). It works by suppressing the production of chemical messengers (prostaglandins) that cause inflammation (redness and swelling), fever and pain.

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.

How it works

Paracetamol / Acetaminophen is a pain reliever (analgesic) and fever reducer (antipyretic). It works by blocking the production of the chemical messengers (prostaglandins) that transmit pain signals and induce fever.

Common side effects

Allergic reaction

Substitutes

AGILE 50 MG/500 MG TABLET

(strip of 10 tablets)

Ind Swift Laboratories Ltd

Rs.14.78 save 84.44% more

ACTFIT-P 50MG/500MG TABLET

(strip of 10 tablets)

Santiago Lifesciences Pvt Ltd

Rs.21.00 save 77.89% more

AUTONEC PLUS 50MG/500MG TABLET

(strip of 10 tablets)

Nectar Lifesciences Ltd

Rs.21.00 save 77.89% more

COLETH-P 50MG/500MG TABLET

(strip of 10 tablets)

Aden Healthcare

Rs.19.00 save 80% more
50 Substitutes View All